LACEABILITY PROPERTIES IN IMAGE GRAPHS

Full Article - PDF

Published: 2017-04-27

Page: 1-10


M. S. ANNAPOORNA *

Department of Mathematics, BMS Institute of Technology and Management, Bengaluru, India.

R. MURALI

Department of Mathematics, Dr. Ambedkar Institute of Technology, Bengaluru, India.

*Author to whom correspondence should be addressed.


Abstract

A connected graph G is termed Hamiltonian-t-laceable (Hamiltonian-t*-laceable) if there exists in it a Hamiltonian path between every pair (at least one pair) of distinct vertices u and v with the property   The image graph of a connected graph G, denoted by , is the graph obtained by joining the vertices of the original graph G to the corresponding vertices of a copy of G. In this paper, we explore laceability properties of the image graph of some classes of graphs.

Keywords: Hamiltonian path, Hamiltonian-t*-laceable graph, image graph


How to Cite

ANNAPOORNA, M. S., & MURALI, R. (2017). LACEABILITY PROPERTIES IN IMAGE GRAPHS. Asian Journal of Mathematics and Computer Research, 18(1), 1–10. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/982

Downloads

Download data is not yet available.